# SDR SWIA200110050

- Difficulty date: July 12, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 390 hours, 320 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Condition: Malfunctioned
- Location: Nr 1 Yaw
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 1 WILL NOT ENGAGE. NOTIFIED SGU MAINTENANCE CONTROL.TROUBLESHOOT SYSTEM, YAW DAMPER ACTUATOR CHECKS GOOD.  FCC 1 COMPUTER CHECKS GOOD.  REMOVED AND REPLACED YAW DAMPER NR 1 POWER RELAY (1K2CA) IAW CRJ WMM 20-18-00.  OPS CHECK GOOD IAW CRJ MM 22-22-01.  AIRCRAFT OK FOR CAT II OPERATIONS.PN ON MS27400-31X.
